MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number NMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Itching Sensation (1943); Rash (2033); Blister (4537)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a health care professional (hcp) that a few days post-implant of a urinary stim implantable pulse generator (ipg) system with an antibacterial absorbable envelope, the patient developed an allergic reaction which progressively worsened.The patient had experienced a systemic rash, extreme itching, and blistering over the implant site.It was further reported by the patient that they had broken out with blisters all over their hands and feet.The system was later explanted for potential infection or allergic reaction.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Corrected: d4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19938692
Report Number2182208-2024-03243
Device Sequence Number12592570
Product Code FTL
UDI-Device Identifier00763000307899
UDI-Public00763000307899
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/04/2024
Device Model NumberNMRM6122
Device Catalogue NumberNMRM6122
Device Lot NumberR225071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/20/2024
10/24/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date10/08/2024
10/28/2024
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
97800 URINARY STIM IPG, 978B128 URINARY STIM LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale